# SDR QXEA9801786

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pseu
- Part number: 841005
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 14,283 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  LIGHT REMAINED ON.  AIRCRAFT WAS FERRIED FROM SEA TO PDX FOR REPAIRS.  IN PDX MAINTENANCE REPLACED THE PSEU, OPERATIONAL CHECKS GOOD.
